# SDR UALA2010101903867

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,221 hours, 11,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL AT SEAT 38 AB INOPERATIVE.  FOUND SEAT HARNESS DAMAGED, REPLACED SEAT HARNESS, OP NORMAL.
